# SDR ASAA2022032337749

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 308 hours, 106 cycles
- Engine: Ge CFM567B24
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TOUCHDOWN MAINT ON OVERHEAD PANEL ILLUMINATED. GROUNDED - YES. LAST LEG STATUS MESSAGE 21-6515 "CONTROL CABIN TRIM AIR VALVE SIGNAL OUT OF RANGE". PERF B737-9 IFIM 21-61-00-810-841. BITE TEST OF R/H IASC - TEST PASS - FAULT RESET / MAINT LIGHT EXTINGUISHED. ETOPS GND VERIFICATION TEST PASS.
